# SDR VNAA2025052711101

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 47,757 hours, 36,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: CC670164508
- Condition: Missing
- Location: Zone 600 Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RH INBOARD 2ND FLAP FAIRING MISSING, LOST IN FLIGHT / REMOVED WHAT WAS LEFT OF PANEL 686BB ON RH WING INBD FLAP IAW CRJ 700 AMM 57-51-84-000-802-A01.
